Opioid Response Plan
Shoreline Community College is in compliance with the Department of Health's standing order to administer opioid overdose medication to individuals on campus who are experiencing an opioid overdose.
Campus Security personnel have been trained by the Shoreline Fire Department in proper administration of opioid overdose medication and the Department of Safety & Security maintains a supply of opioid overdose medication on campus.
Signs of an opioid overdose
According to the Center for Disease Control, during an overdose, breathing can be dangerously slowed or stopped, causing brain damage or death. It’s important to recognize the signs and act fast. Signs include:
- Small, constricted "pinpoint pupils"
- Falling asleep or loss of consciousness
- Slow, shallow breathing
- Choking or gurgling sounds
- Limp body
- Pale, blue, or cold skin
To learn more, view the Seattle & King County Department of Health poster regarding signs of an opioid overdoseand visit stopoverdose.org.
To seek help for a suspected opioid overdose, please contact Safety & Security at (206) 235-5860 or by utilizing the emergency call boxes located around campus. If unable to reach Campus Security in a timely manner, call 911.
For questions regarding the College’s Opioid Response Plan details, please contact the Director of Safety & Security, Gregory Cranson, at firstname.lastname@example.org with any questions.